MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN 0 DEGREE PLGA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL TRUESPAN 0 DEGREE PLGA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a meniscal repair procedure on (b)(6) 2021, it was observed that a truespan 0 degree plga anchor device broke upon insertion.Another like device was used to complete the procedure with an unspecified delay.There were no adverse patient consequence.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: an mre review was performed and results obtained as below: anomalies or discrepancies (non-conformance): none.

Brand Name
TRUESPAN 0 DEGREE PLGA
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key12228219
Report Number1221934-2021-02290
Device Sequence Number11136427
Product Code MBI
UDI-Device Identifier10886705026036
UDI-Public10886705026036
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number228160
Device Catalogue Number228160
Device Lot Number7L05038
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1